# SDR 102207N338CS1

- Difficulty date: October 22, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N338CS
- Make and model: Cessna 550
- Aircraft serial: 5501084
- Aircraft time: 3,108 hours, 2,317 cycles
- Engine: Pwa PW530A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65111312
- Condition: Cracked
- Location: Bs 263
- Part time: 3,108 hours, 2,317 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT FS 263.4 -- LBL 15.35 TO RBL 15.35.  FRAME P/N 6511131-2.  NOTE: FIVE OTHER AIRCRAFT IN FLEET CHECKED AND FOUR HAD CRACKS AT THE SAME LOCATION.  THIS SDR IS A REVISION TO SDR 102207N338CS
